# SDR UALA2009031000491

- Difficulty date: February 13, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 52,019 hours, 9,675 cycles
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 27406504
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESSURIZE.  RTFL.  VERIFIED BOTH OUTFLOW VALVES OPERATE IN MANUAL MODE.  AFT VALVE AUTO FUNCTION INOP.  CHECKED MAT, NO FAULT MSGS.  TESTED LT AND RT PRESS CONTROLLERS, BOTH TESTS PASSED.  NO STATUS MESSAGES.  SYSTEM CHECKS NORMAL.
